Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Gold Open Access
Proceedings of the American Mathematical Society Series B
Proceedings of the American Mathematical Society Series B
ISSN 2330-1511

Contents of Volume 1

All articles in this issue are openly accessible.
Minimal regularity conditions for the end-point estimate of bilinear Calderón-Zygmund operators
Carlos Pérez and Rodolfo H. Torres.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 1-13
Abstract, references and article information
Full-text PDF Open Access
Height estimate for special Weingarten surfaces of elliptic type in $\mathbb M^{2}(c) ×\mathbb{R}$
Filippo Morabito.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 14-22
Abstract, references and article information
Full-text PDF Open Access
On the vanishing rate of smooth CR functions
Giuseppe Della Sala and Bernhard Lamel.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 23-32
Abstract, references and article information
Full-text PDF Open Access
Multiplier ideals of monomial space curves
Howard M Thompson.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 33-41
Abstract, references and article information
Full-text PDF Open Access
Quasi-morphisms on the group of area-preserving diffeomorphisms of the $2$-disk via braid groups
Tomohiko Ishida.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 43-51
Abstract, references and article information
Full-text PDF Open Access
Continuous leafwise harmonic functions on codimension one transversely isometric foliations
Shigenori Matsumoto.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 53-61
Abstract, references and article information
Full-text PDF Open Access
Interlacing of zeros of weakly holomorphic modular forms
Paul Jenkins and Kyle Pratt.
Proc. Amer. Math. Soc. Ser. B 1 (2014), 63-77
Abstract, references and article information
Full-text PDF Open Access